MAUDE Adverse Event Report: ARTOSS GMBH NANOBONE SBX PUTTY; BONE VOID FILLER

ARTOSS GMBH NANOBONE SBX PUTTY; BONE VOID FILLER
Model Number 200046
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Hematoma (1884); Post Operative Wound Infection (2446)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
This emdr was originally submitted in july 2020 with follow-up in september 2020.It was later discovered that those reports apparently did not upload correctly.Accordingly, they are being consolidated and submitted again here to make sure the reported information is in the emdr system as required.Specifically: patient received nanobone sbx putty in the posterolateral intertransverse process space for single level spinal fusion.At first follow-up visit, patient exhibited migration of a portion of the graft to beneath the skin over the fusion site on radiographs.Patient also exhibited post-operative edema and experienced pain at the surgical site.At three-week follow-up visit, the surgical incision was reopened, hematoma was drained, and incision was washed out.There appeared to be granules of nanobone sbx putty in the hematoma.Specimen taken from surgery site showed infection, organism not identified.The incision was then closed, and edema and pain resolved.Patient went on to successful fusion.

Brand Name
NANOBONE SBX PUTTY
Common Device Name
BONE VOID FILLER
Manufacturer (Section D)
ARTOSS GMBH
fischerweg 421
rostock, 18069
GM  18069
MDR Report Key17689705
Report Number3011484392-2020-00001
Device Sequence Number6434839
Product Code MQV
UDI-Device Identifier14260418440468
UDI-Public(01)14260418440468(10)004734(17)220521
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 07/29/2020
Report Date (Section F) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2022
Device Model Number200046
Device Catalogue Number200046
Device Lot Number004734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/02/2020
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer07/29/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRBDY FUSION CAGE, BONE GRFT, PED. SCREWS PLATES.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale
Patient Weight89 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA07/29/2020